Cipro Gave Me a Tendon Rupture

by Lisa
(North Carolina)

I was a school teacher and had a sinus infection and was put on Cipro aND noticed that I could not lean on the high stool by the projector without the tendons on the back of my thighs at the butt hurting severely.


When I stepped in a chair to get something off the top of a cabinet I heard a big snap like a huge rubberband pop, also lightening bolt pain but just for a second and I stepped back down quickly. It felt like I was walking on a boiled egg. No pain but weird and clumsy.

The Dr. said that I had torn the tendon on the bottom of the foot and needed therapy. When I went to therapy they put me on a bike and after it hurt so bad I had to get down, I hurt for over six months.

I tore tendons around the coccyx as well. Every time I stood up severe pain that literally took my breath away for six months. I even had spinal injections that left me screaming like a banshee. I also passed out at school from the plastic fumes and latex painted walls in the new computer lab.

Comments for Cipro Gave Me a Tendon Rupture

Click here to add your own comments

Tendon Rupture is well-recognized problem
by: Kerri Knox, The Immune Queen

I'm sorry to hear about your problems. Tendonitis and tendon rupture are very well-recognized problems from this class of drugs.

And becoming sensitive to foods and chemicals is a result of the systemic inflammation that is going on in your body. You see, when the gut gets inflamed, a condition called Increased Intestinal Permeability can allow food proteins and other substances not supposed to be there to go into your bloodstream and cause immune system problems.

When this occurs, things like food allergies and environmental sensitivities, and even autoimmune diseases to occur. Not a good thing to have happen when you were prescribed an inappropriate antibiotic. Sinus infections are considered 'simple' infections, and the FDA recently put out a recommendation that simple infections, like urinary tract and sinus infections, should not be treated with the Fluoroquinolone class of antibiotics as a first line treatment.

I guess that your doctor is not paying attention to the FDA recommendations, to your detriment.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video